# SDR 98ZZZX1980

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66TX
- Make and model: Beech A24R
- Aircraft serial: MC42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Side Brace
- Part number: 16981002730
- Condition: Cracked
- Location: Rt Mlg
- Part time: 3,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A CRACK WAS DISCOVERED ON THE MLG UPPER SIDE BRACE WELD ASSEMBLY NEAR THE AFT ATTACH POINT.
